# SDR SWAA2018111926821

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,053 hours, 32,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP CRACKED ON LOWER SURFACE.  REPAIRED AFT FLAP IAW SRM.
